# SDR AALA202205104452

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 36,419 hours, 4,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS FOUND 2 EA EMERGENCY LIGHTS INOPERATIVE DOOR 2R. RESEATED LAMPS ON LIGHT ASSEMBLY. AND FOUND EMERGENCY EXIT SIGN OVER 2R DOOR WORKING NORMAL PER AMM 33-51-01.
